Asymptotic behavior of a linear difference equation with continuous time

Rigoberto Medina, Mihály Pituk

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We consider a class of linear homogeneous difference equations with constant coefficients and commensurate delays. We prove an asymptotic formula for the solutions as t → ∞ under the assumption of the existence of a simple "dominant" real characteristic value.

Original languageEnglish
Pages (from-to)97-104
Number of pages8
JournalPeriodica Mathematica Hungarica
Volume56
Issue number1
DOIs
Publication statusPublished - Mar 1 2008

Keywords

  • Asymptotic behavior
  • Commensurate delays
  • Difference equation with continuous time
  • Z-transform

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic behavior of a linear difference equation with continuous time'. Together they form a unique fingerprint.

  • Cite this